Well, I definately felt like one.
Needless to say, life was on the run. This was my schedule
6.30 am – Wake up. Get ready. You have exactly 30 minutes to yourself
7.00 am – Gently start waking Venky up. DON’T get him in a fowl mood.
8.00 am – Brush and bath done (hopefully). Start his breakfast session (depending on his mood, this can take from 15 mins to 1 hour)
8.45 am – Start for school (dump the unfinished breakfast)
9.00 am – Drop Venky at the school and proceed for office
11.15 am – Drop what you are doing in office and start for Venky’s school.
11.30 am – Pick up Venky. He wants to go home by auto rickshaw, but I have a car. Pacify him for 5-1o mins to get into the car.
11.xx am – Reach home. Venky doesn’t want to go home now. Spend another 5-10 mins to take him out of the car. Then try to leave for office while he clings to me and the maid tries to pacify him.
5 pm – Hit the Gym! Yes, I didn’t drop it! Am so proud of my self. 🙂
6 pm – At home. Take Venky to the park. Play football with him (he has an amazing kick for his age, I think I should relocate to europe so that he can build a career out of it)
8 pm – Start the dinner session. Can take upto 1 hour again.
9 pm – On bed. Story telling .. and dozing off around 10 pm
Vibhu is now back and is thoroughly impressed with me. So are his parents. It definately feels like an achievement and I soo want to congratulate myself. But then I read Sarikh’s posts and well…. the halo vanishes. After all, I have just one kid AND a domestic help.
Sigh! I have a long way to go! 😦